Depersonalization Support Forum banner
1 - 2 of 2 Posts

·
Read Only
Joined
·
983 Posts
I know too wide of a stories to really comment, what dose were you on?

Sometimes I've had Antidepressants that even though the half life was well gone, I was taking like once a week or even longer to ease withdrawals, I know doesn't sound logical.

Worst withdrawal I've experienced the only advice I have is treat it a bit like a flu, for me it was having things in place, for instance for a while, i needed a towel in my car or on me, new t shirt, i'd get the crazy withdrawal fevers. I also found I would treat it a bit like a cold, end up drinking locozade and generally going easy.. sorry not much advice apart from this will pass
 

·
Read Only
Joined
·
983 Posts
I would try to get back on it and taper off very very slowly. Withdrawals can go on for months...
Agreed

I was taking 0.25mg morning and night, it was a 0.5mg pill broken in half. So I figured the dose wasn't too high to begin with. But I suppose the accumulation in the body is still pretty significant over an extended period of time.

You're right though, I'm just trying to treat it like a flu or something along those lines. Luckily I dont have much going on at the moment. It's already a little better today. I'm actually excited to be kicking the benzo, so I'm quite happy I'm seeing it through. I was absolutely dreading coming off it.
Dam that's low IMO. Good luck :)
 
1 - 2 of 2 Posts
Top